# SDR ASOA2012102902406

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 24,536 hours, 22,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT JUST AFT OF EMERGENCY DOOR INOPERATIVE.  R & R RT EMERGENCY LIGHT BULB AFT OF EMERGENCY DOOR IAW AMM 33-51-21.
